American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Ronald D. Haynes and Felix Kwok. Discrete analysis of domain decomposition approaches for mesh generation via the equidistribution principle. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Yanzhao Cao, Max Gunzburger, Xiaoming He and Xiaoming Wang. Parallel, non-iterative, multi-physics domain decomposition methods for time-dependent Stokes-Darcy systems. Math. Comp. 83 (2014) 1617-1644.
Abstract, references, and article information   
View Article: PDF

[3] Shi Jin, Jian-guo Liu and Li Wang. A domain decomposition method for semilinear hyperbolic systems with two-scale relaxations. Math. Comp. 82 (2013) 749-779.
Abstract, references, and article information   
View Article: PDF

[4] Jayadeep Gopalakrishnan and Joseph E. Pasciak. The convergence of V-cycle multigrid algorithms for axisymmetric Laplace and Maxwell equations. Math. Comp. 75 (2006) 1697-1719. MR 2240631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Izaskun Garrido, Barry Lee, Gunnar E. Fladmark and Magne S. Espedal. Convergent iterative schemes for time parallelization. Math. Comp. 75 (2006) 1403-1428. MR 2219035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Martin J. Gander and Laurence Halpern. Absorbing boundary conditions for the wave equation and parallel computing. Math. Comp. 74 (2005) 153-176. MR 2085406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xue-Cheng Tai and Paul Tseng. Convergence rate analysis of an asynchronous space decomposition method for convex Minimization. Math. Comp. 71 (2002) 1105-1135. MR 1898747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] María-Cecilia Rivara and Gabriel Iribarren. The 4-triangles longest-side partition of triangles and linear refinement algorithms. Math. Comp. 65 (1996) 1485-1502. MR 1361811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Patrick Le Tallec and Taoufik Sassi. Domain decomposition with nonmatching grids: augmented Lagrangian approach . Math. Comp. 64 (1995) 1367-1396. MR 1308457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Susanne C. Brenner. A nonconforming mixed multigrid method for the pure traction problem in planar linear elasticity . Math. Comp. 63 (1994) 435--460, S1--S5. MR 1257574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James H. Bramble, Joseph E. Pasciak, Jun Ping Wang and Jinchao Xu. Convergence estimates for product iterative methods with applications to domain decomposition . Math. Comp. 57 (1991) 1-21. MR 1090464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia